# SDR SWAA075040

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 70,504 hours, 66,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM CORRODED AT BS 986, RBL 14.  REPAIRED FLOORBEAM PER SRM.
